Format

Send to:

Choose Destination
See comment in PubMed Commons below
Pediatr Emerg Care. 2009 Apr;25(4):252-4. doi: 10.1097/PEC.0b013e31819e3690.

Hemolytic anemia induced by ingestion of paradichlorobenzene mothballs.

Author information

  • 1Department of Emergency Medicine, Memorial Hospital, York, PA, USA.

Abstract

Hemolytic anemia and methemoglobinemia are well-known adverse effects that follow ingestion of naphthalene mothballs. They are only rarely reported in association with ingestion of paradichlorobenzene mothballs. An asymptomatic boy presented to our pediatric emergency department after ingesting paradichlorobenzene mothballs. Three daysafter the ingestion, the boy returned with hemolysis and mild methemoglobinemia.

PMID:
19369838
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk